# SDR QR9R2023080900001

- Difficulty date: August 9, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723449719
- Aircraft time: 3,559 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: NA
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, AP1 AND AP2 ACTUATORS FAILED. REMOVED AND REPLACED SEMA ACTUATOR IAW 67-20-00, 4-14; TEST FLIGHT SUCCESSFULLY COMPLETED IAW RFM.
